Restriction Theorems and the Schrödinger Multiplier on the Torus

  • Luis Vega
Conference paper
Part of the The IMA Volumes in Mathematics and its Applications book series (IMA, volume 42)


Restriction theorems for Fourier integrals and series are proven. In the continuous case, a mixed norm inequality for the restriction of the Fourier transform to the sphere is given. On the other hand a discrete version of a result by R.S. Strichartz [10] is found.


Restriction Theorem Discrete Version Universal Constant Extension Operator Quadratic Surface 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    S. Agmon and L. Hörmander, Asymptotic properties of solutions of differential equations with simple characteristics, Jour. d’Analyse Matématique, 30 (1976).Google Scholar
  2. [2]
    J.A. Barceló and A. Córdoba, Band-limited functions: L p convergence, Bulletin A.M.S., 18 no. 2 (1988).Google Scholar
  3. [3]
    L. Carleson, Some analytic problems related to Statistical Mechanics, Euclidean Harmonic Analysis, Lecture Notes in Mathematics 779, Springer-Verlag (1979), pp. 1–46.Google Scholar
  4. [4]
    L. Carleson, P. Sjölin, Oscillatory integrals and a multipler problem for the disc, Studia Math. 44 (1972), pp. 287–299.MathSciNetMATHGoogle Scholar
  5. [5]
    C. Fefferman, Inequalities for strongly singular convolutions operators, Acta Mat. 124 (1970), pp. 9–35.MathSciNetMATHCrossRefGoogle Scholar
  6. [6]
    C. S. Herz, Fourier transforms related to convex sets, Ann. of Math. 75, pp. 81–92.Google Scholar
  7. [7]
    C. Kenig, and P. Tomas, Maximal operators defined by Fourier multipliers, Studia Mat. LXVII, 1980.Google Scholar
  8. [8]
    J.L. Rubio De Francia, TRansference principles for radial multipliers, preprint.Google Scholar
  9. [9]
    E. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean Spaces, Princeton Univ. Pres, 1971.Google Scholar
  10. [10]
    R. S. Strichartz, Restrictions of Fourier transforms to quadratic surfaces and decay of solutions of wave equations, Duke Math. J. 44 no. 3 (1977).Google Scholar
  11. [11]
    P. Tomas, A restriction theorem for the Fourier transform, Bull. Am. Math. Soc. 81 (1975).Google Scholar
  12. [12]
    R. C. Vaughan, The Hardy-Littlewood Method, Cambridge University Press 1981.Google Scholar
  13. [13]
    G. N. Watson, A Treatise on the Theory of Bessel Functions, Camb. Univ. Press.Google Scholar
  14. [14]
    A. Zygmund, Trigonometric Series, Camb. Univ. Press.Google Scholar
  15. [15]
    A. Zygmund, On Fourier coefficients and transforms of functions of two variables, Studia Mat. Vol. L (1974).Google Scholar

Copyright information

© Springer-Verlag New York, Inc. 1992

Authors and Affiliations

  • Luis Vega
    • 1
  1. 1.Department of MathematicsUniversity of ChicagoChicagoUSA

Personalised recommendations